# SDR HALA2011110200501

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,842 hours, 18,276 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indication Sys
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - TOTAL FUEL DIFFERS FROM CAPT & F/O FMC CALCULATED FUEL QTY "FUEL DIS AGREE-PORG 2" ALERT MSG DISPLAYED ON CDU AND FUEL FLOW WAS NORMAL. TOTAL FUEL EXCEED CALCULATED FUEL BY MORE THAN 3000 LBS IAW FIM PGBLK 28-41/101, FIG 107, BLK 1 FUEL CALCULATED IS WITHIN TOLERANCE, ACFT OK FOR SVC.
